# SDR AALA20180203007

- Difficulty date: February 3, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER STIFFENER NR 2 CRACKED AT RIB 92.7 AND THE LOWER TRANSITION CHANGE POINT. REPAIRED THE STIFFENER IAW EA 276773,  SRM 55-10-09, AND SRM 51-40-02.
